Will Accutane Make the Redness Go Away from Nodular Acne? Am I a Candidate With Heart and Liver Problems? (photo)
- Asked by Zuni in Ramona, CA
- 1 year ago
Will Accutane Make the Redness Go Away That Has Been Present with Nodular Acne? Also, patient on heart transplant list with elevated labs for liver disease. Is it okay to proceed with Accutane?
Accutane and redness
Accutane works very well for cystic/nodular acne and associated redness. The cysts themselves will resolve first, and over time, the redness will reduce. The redness can even be treated with light IPL or Laser Genesis to help this move along faster.
However, I would not recommend you go on Accutane due to your other conditions, and I very much doubt your cardiologist and other physicians would want you to try Accutane at this point. While I don't normally see any heart or liver problems, I just think it's safest and best for you not to go on Accutane currently. Consult your other physicians for their take, but this is my opinion.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.